# SDR CA971110013

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Drive Unit
- Part number: 865D1007
- Condition: Failed
- Location: Flaps
- Part time: 5,987 hours
- Stage of operation: AP
- Nature of condition: O, F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, NIL INDICATION OF FLAPS.  OVERSHOOT CARRIED OUT, AND FLAPLESS LANDING CARRIED OUT.  FLAP POWER DRIVE UNIT REPLACED AND LEFT AND RIGHT FLEX DRIVE DISASSEMBLED, CLEANED AND LUBED.  PART TOTAL CYCLES, 5,227.
